# SDR IPXA2025062019505

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 61,280 hours, 9,727 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Vhf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, DURING CRUISE EICAS ALERT THEN STATUS MESSAGE EQUIPMENT SMOKE ALONG WITH VHF DATA OFF RESULTED IN ATB. REPLACED C VHF TRANSCEIVER PER AMM 23-12-01-404-027, GROUND TEST, BITE TEST, AND OPS TEST OK REF AMM 23-12-00.
